# SDR ASAA201904297162

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 32,808 hours, 9,481 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL CONT CAB ZONE TEMP CONTROL LIGHT ILLUMINATES & RESETS W/MASTER CAUTION. GROUNDED - YES. FOUND R CONTROLLER FLT DECK TRIM VALVE FAULT. ACCOMPLISHED BITE PER B737-800 FIM 21-61-TASK 801. FAULT CLEARED.
